# SDR ASOA201100062

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,975 hours, 23,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHORT CARGO TIE DOWN SEAT RAIL AT WL73.5, LBL9.00, FS 559.00+112 TO FS 574.00.   R & R SHORT CARGO TIE DOWN SEAT RAIL SECTION ON LBL 9.00 BETWEEN FS 559 + 112 TO FS 574.00 IAW AMM 20-21-00-02. THIS IS A MINOR REPAIR.
